MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANESTHESIA CIRC ADULT 120-LF

MEDLINE INDUSTRIES, LP; ANESTHESIA CIRC ADULT 120-LF
Catalog Number DYNJAA10601
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, there have been multiple incidents of the circuit "cracking" during use.The customer reported that the circuit tubing was changed when the issue was identified, and there was no impact to the patient or procedure.The customer reported there was no serious injury, medical intervention, or follow-up care related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, there have been multiple incidents of the circuit "cracking" during use.

Common Device Name
ANESTHESIA CIRC ADULT 120-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23645470
Report Number1417592-2025-00655
Device Sequence Number21359172
Product Code CAI
UDI-Device Identifier10889942655434
UDI-Public10889942655434
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAA10601
Device Lot Number25EBC354
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown